Journal of Evolution Equations

, Volume 11, Issue 4, pp 959–993

Ornstein–Uhlenbeck equations with time-dependent coefficients and Lévy noise in finite and infinite dimensions

Article

DOI: 10.1007/s00028-011-0120-4

Cite this article as:
Knäble, F. J. Evol. Equ. (2011) 11: 959. doi:10.1007/s00028-011-0120-4

Abstract

We solve a time-dependent linear SPDE with additive Lévy noise in the mild and weak sense. Existence of a generalized invariant measure for the associated transition semigroup is established and the generator is studied on the corresponding L2-space. The square field operator is characterized, allowing to derive a Poincaré and a Harnack inequality.

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Universität BielefeldFakultät für MathematikBielefeldGermany

Personalised recommendations